| Model Number |
SRM-175 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii-iv.
Event or Problem Description
Healthcare professional reported capsular contracture, baker grade iii- iv.This record is for right side.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture : unable to observe since it is a medical event and is not related to the device.Additional observations: crease flat observed on the device.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported right side capsular contracture baker grade iii/iv.Device has been explanted and replaced.